# SDR USAA2009030290470

- Difficulty date: February 27, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,674 hours, 15,924 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 0541
- Condition: Low
- Location: L2 Door
- Part time: 41,694 hours, 15,931 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 171 - MEX-PHX - EE - L-2 DOOR ASSIST BOTTLE LOW PRESSURE.  SERVICED L-2 DOOR ASSIST BOTTLE TO 1800 PSI.
